Document Server@UHasselt >
Research publications >
Please use this identifier to cite or link to this item:
|Title: ||THE TYPICAL NUMBER OF SELF-AVOIDING WALKS ON RANDOMLY DILUTED LATTICES|
|Authors: ||VANDERZANDE, Carlo|
|Issue Date: ||1991|
|Publisher: ||EDITIONS PHYSIQUE|
|Citation: ||EUROPHYSICS LETTERS, 14(7). p. 677-682|
|Abstract: ||We investigate the typical number of self-avoiding walks on a randomly diluted lattice using rigorous inequalities, exact enumerations of all walks, scaling and Lifshitz arguments. We determine the critical temperature of these walks as a function of occupation probability p. We find a <<transition>> in the geometry of the clusters governing the behaviour of typical walks from <<fully occupied sphere>> to <<self-avoiding walk>>-like.|
|Notes: ||VANDERZANDE, C, LIMBURGS UNIV CENTRUM,B-3590 DIEPENBEEK,BELGIUM.|
|ISI #: ||A1991FG67100012|
|Type: ||Journal Contribution|
|Appears in Collections: ||Research publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.